# SDR AALA202204219938

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 63,375 hours, 28,905 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR INOPERATIVE ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. ACCOMPLISHED SMOKE DETECTOR RESET PER AMM 26-17-00.
